# SDR SWAA000438

- Difficulty date: March 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: 65C53829
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH IRU DC FAIL LIGHTS ILLUMINATED FOLLOWED BY ALIGN LIGHT, HEADING AND ATTITUDE FLAGS AT NR 1 SIDE.  RESET GROUND SERVICE, SWITCHED HOT BATTERY BOX, AND HOT BATTERY BOX C/B'S.  OPS CK GOOD.
